| Catalog Number |
157001070 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Not Applicable (3189)
| Date of Event |
05/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient had tha on (b)(6).Patient fell down going to bathroom and broke femur on same leg.Took patient to surgery on (b)(6).Removed hip stem, fixed femur fracture, reimplanted same total hip implants.Second surgery went according to plan.
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary:no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.